# SDR C2XA07TY022

- Difficulty date: April 27, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 12,051 hours, 9,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14004724005
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DISCREPANCY- MISSDRILLED HOLES ON RIGHT SIDE OF CARGO BETWEEN FRAME 62 AND 62A.  INSTALLED REINFORCEMENT AT FRAME 62 AND 62A BETWEEN 11R AND 12R IAW EMB 145 EC5310-01407.
